# SDR A6WA202103097710

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 40,817 hours, 39,109 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1176
- Condition: Malfunctioned
- Location: Flap System
- Part time: 14,058 hours, 13,657 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING APPROACH SELECTED FLAPS 8 THEN RECEIVED FLAPS FAIL CAUTION MSG FLIGHT CONTROL SYSNOPTIC PAGE SHOWED FLAPS AT 0 DEGREES,COMPLIED WITH QRD CK LIST. NORAML LANDING,SMOTH TOUCHDOWN, BPMS READING SHOWED 5-5-4-4. PERFORMED FLAP RESET PROCEDURE IAW AWAC SOP 98-18I BOX 12. FLAPS RESET. PLACARDED AND PLACED ON MEL.  ***AIRCRAFT REMOVED FROM SERVICE***  INVESTIGATED AND FOUND FECU TO BE MOST PROBABLE PER FIM SUP 98-018I R&RD FECU IAW AMM  27-50 OPS CHECKS GOOD, NO FURTHER DEFECTS NOTED
